Mississippi, 2020

Hail and Damaging Winds in Mississippi, May 23, 2020

May 23, 2020 · NWS JAN · 24 events in 13 counties and zones

A warm and unstable airmass was in place across the region. A decaying outflow boundary from storms that occurred in the Midwest moved through Louisiana and into Mississippi.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$148,000
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

A warm and unstable airmass was in place across the region. A decaying outflow boundary from storms that occurred in the Midwest moved through Louisiana and into Mississippi. Severe thunderstorms associated with this outflow brought wind damage and some small hail. Additional thunderstorms developed due to daytime heating.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at May 23, 12:26 PM CST, 14 minutes earlier.

Area forecast discussion, May 23, 12:26 PM CST, 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
126 PM CDT Sat May 23 2020

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
VFR ceilings are occurring at TAF sites outside of thunderstorms.
Where a thunderstorm occurs, brief lowered ceilings and vis can be
expected through the rest of the afternoon. Convection will
diminish with loss of daytime heating this evening. Some brief
MVFR ceilings could occur around daybreak tomorrow morning but
otherwise VFR conditions will occur tomorrow outside of additional
storms that develop. /28/

&&

.DISCUSSION...
As expected, a decaying MCS is moving across northeast Louisiana
with some outflow boundary having made it into the Delta region of
Mississippi. This has also brought a few storms to that region as
well this morning. Expect that as the remnant outflow boundary
lingers in the region, additional showers and storms will develop
during the afternoon as daytime heating peaks. Morning microburst
analysis is not overly different than yesterday. PW values across
the region are a little higher around 1.45 inches per 12Z KJAN
sounding. Vertical totalsand mid level lapse rates are good and
supportive of at least some strong storms today. It won't be out
of the question for additional severe storms as well. Coverage
should be greater today than yesterday with the highest
concentration being along and southeast of the Natchez Trace
corridor, at least per hi-res CAM guidance. Otherwise,
temperatures will be warm and very summerlike once again today.
Highs will be in the lower 90s again today with dewpoints in the
upper 60s to lower 70s. /28/

Prior discussion below:

Today: This morning GOES-East water vapor & infrared imagery
indicate a large MCS/decaying complex of thunderstorms ongoing
across eastern Oklahoma & across Arkansas. This MCS is gradually
losing steam as is propagates southeast into the ArkLaTex &
towards the region. This is in response to a shortwave trough
digging through the central Plains to the Ozarks. Synoptic &
surface analysis indicate subtle troughing extending into the Gulf
of Mexico while a surface warm front is draped across the
ArkLaTex-north Mississippi. Expect any decaying storms to make it
just in our far northwest Delta or remnant outflow boundary to
drift slowly move in. Local CAM guidance indicate this solution
will pan out but with some convection closing in a little further
east, it might be able to sneak in this morning before sunrise.
Otherwise, expect a near carbon copy of yesterday. The region will
remain under the influence of return flow on the western
periphery of 700-850mb thermal ridge over the Florida Peninsula &
just off the southeast Atlantic coastline. Expect a more
summertime pattern with return flow of high Theta E laden air of
nearly 330K+ @ 850mb Theta E & PWs potentially approaching an inch
& a half to an inch & three quarters. This will help any light
showers to develop by mid-morning along & southeast of the
Natchez Trace & scattered rain & storm chances spread northwest
over a majority of the region, outside of the ArkLaMiss Delta.
Similar to yesterday, with above normal heat & humidity (i.e.
highs in low 90s & heat indices peaking in mid 90s) will combine
with 6.5-7.5 deg 700-500mb lapse rates/27-29 deg. C. vertical
totals & subtle south-southwest 0-2km bulk shear ~10-15kts. This
supports some strong & isolated severe microburst potential, with
gusty winds/marginal hail, especially in any north-northeast
propagating segments. However, HRRR is decreases confidence on
coverage due to some PWs less than an inch & a half. Due to that &
being so mesoscale driven, there remains uncertainty of exact
coverage of scattered diurnal development. Thus, not enough
confidence to introduce any mention in the HWO.

Tonight: Expect these storms to gradually wind down at most few
hours after sunset & especially before midnight. For tonight, low-
mid-level ridge will remain parked to our east. Persistent southerly
flow will keep partly cloudy skies & muggy & above normal warmth
around in the upper 60s in the east to low 70s west of Interstate
55. /DC/

Sunday through next Friday night: a rather wet, early summer like
weather pattern will maintain warm and humid conditions for the
ArkLaMiss through the long term. There is consensus among the NWP
guidance in depicting an upper low closing and cutting off over
the Southern Plains region and persisting through next week. As
this happens, the forecast area will experience prolonged
southerly flow that would support considerable coverage of mostly
diurnal convective precipitation, with coverage most pronounced
over western/central portions of the ArkLaMiss.

Increasingly cyclonic and convergent flow will support fairly
steep mid level lapse rates that could support a few strong/severe
storms, although the southerly low level flow will hasten daily
convective development and this could limit heating/destabilization.
As we go later into the week, the upper low will likely weaken
and retrograde some resulting in slightly warmer mid level
temperatures. In any case, with precipitable water exceeding two
inches at times, locally heavy rainfall could become a concern,
especially in the Tue-Thu time frame when moisture convergence
should be most persistent. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       91  69  90  69 /  45  24  26  13
Meridian      91  67  91  67 /  45  23  34  15
Vicksburg     90  72  90  70 /  45  19  28  12
Hattiesburg   90  69  89  68 /  45  11  37  16
Natchez       89  70  88  69 /  45  24  37  11
Greenville    91  72  89  71 /  30  19  23  18
Greenwood     91  71  91  69 /  28  22  22  21

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, May 23, 3:17 AM CST, 9 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
417 AM CDT Sat May 23 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
240930-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
417 AM CDT Sat May 23 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

23

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, May 23, 12:20 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
120 PM CDT Sat May 23 2020

MSZ059-061-062-231845-
Jefferson MS-Lincoln MS-Franklin MS-
120 PM CDT Sat May 23 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LINCOLN...SOUTHEASTERN
JEFFERSON AND FRANKLIN COUNTIES UNTIL 145 PM CDT...

At 120 PM CDT, Meteorologists were tracking a strong thunderstorm
near Bude, or 20 miles west of Brookhaven, moving northeast at 25
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  New Hope around 125 PM CDT.
  Mccall Creek around 130 PM CDT.
  Caseyville and Vaughn around 145 PM CDT.

Other locations impacted by this storm include Meadville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3132 9110 3170 9090 3170 9045 3135 9063
      3135 9098 3134 9099 3135 9102
TIME...MOT...LOC 1820Z 211DEG 21KT 3148 9077

TW
Local storm report, May 23, 12:21 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SAT MAY 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     TSTM WND DMG     WINNSBORO               32.16N 91.72W
05/23/2020                   FRANKLIN           LA   FIRE DEPT/RESCUE

            TREE DOWNED ON A VEHICLE IN WINNSBORO.

&&

DL
Special weather statement, May 23, 12:24 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
124 PM CDT Sat May 23 2020

MSZ043-048-231900-
Hinds MS-Madison MS-
124 PM CDT Sat May 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HINDS AND
SOUTHWESTERN MADISON COUNTIES UNTIL 200 PM CDT...

At 124 PM CDT, Meteorologists were tracking a strong thunderstorm
over Clinton, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Pocahontas around 150 PM CDT.
  Ridgeland around 155 PM CDT.
  Madison, Annandale and Gluckstadt around 200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3232 9041 3266 9026 3266 9025 3257 9012
      3251 8997 3248 9000 3248 9002 3246 9003
      3243 9006 3244 9007 3242 9007 3223 9029
TIME...MOT...LOC 1824Z 210DEG 21KT 3233 9033

TW
Special weather statement, May 23, 12:25 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
125 PM CDT Sat May 23 2020

MSZ049-231915-
Rankin MS-
125 PM CDT Sat May 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN COUNTY UNTIL
215 PM CDT...

At 125 PM CDT, Meteorologists were tracking a strong thunderstorm
near Fannin, or near Brandon, moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Fannin around 135 PM CDT.
  Goshen Springs around 145 PM CDT.
  Pisgah around 150 PM CDT.
  Leesburg around 155 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3226 8994 3234 9005 3249 8999 3250 8998
      3249 8996 3251 8994 3251 8993 3253 8992
      3253 8991 3254 8989 3255 8990 3256 8989
      3251 8976 3244 8975
TIME...MOT...LOC 1825Z 209DEG 21KT 3235 8996

TW
Special weather statement, May 23, 12:27 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
127 PM CDT Sat May 23 2020

MSZ032-033-231915-
Oktibbeha MS-Choctaw MS-
127 PM CDT Sat May 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW AND
SOUTHWESTERN OKTIBBEHA COUNTIES UNTIL 215 PM CDT...

At 127 PM CDT, Meteorologists were tracking a strong thunderstorm
over Ackerman, or 14 miles north of Louisville, moving northeast at
20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Reform around 145 PM CDT.
  Sherwood around 155 PM CDT.

Other locations impacted by this storm include Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3329 8903 3329 8910 3328 8911 3321 8911
      3329 8927 3351 8912 3340 8893
TIME...MOT...LOC 1827Z 213DEG 18KT 3332 8913

TW
Special weather statement, May 23, 12:33 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
133 PM CDT Sat May 23 2020

MSZ030-231900-
Clay MS-
133 PM CDT Sat May 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLAY COUNTY UNTIL
200 PM CDT...

At 133 PM CDT, Meteorologists were tracking a strong thunderstorm
over Trebloc, or 8 miles northeast of Montpelier, moving northeast at
20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Clay
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3380 8872 3375 8888 3380 8893 3381 8893
      3381 8872
TIME...MOT...LOC 1833Z 242DEG 15KT 3380 8885

TW

The radar

The Jackson/Brandon,MS radar (KDGX), 33 km away, was scanning. The volume nearest the first event began at 18:39 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Hinds

When
May 23, 12:40 PM CST
Where
Hinds County, 0.69 mi N of Clinton
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
32.340, -90.330

Two trees were blown down in Clinton.

Thunderstorm Wind, Lincoln

When
May 23, 12:45 PM CST
Where
Lincoln County, 3.02 mi ESE of Caseyville
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
31.660, -90.620

A few trees were blown down in the northwest part of Lincoln County.

Hail, Hinds

When
May 23, 12:53 PM CST
Where
Hinds County, 0.69 mi N of Clinton
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
32.340, -90.330

Thunderstorm Wind, Madison

When
May 23, 1:04 PM CST
Where
Madison County, 1.88 mi WNW of Ridgeland
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.440, -90.160

A tree was blown down on a house along Steed Road between Richardson Road and Highland Colony Parkway. Additional large limbs were also blown down on Steed Road.

Thunderstorm Wind, Madison

When
May 23, 1:11 PM CST
Where
Madison County, 0.9 mi SW of Madison
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.460, -90.110

Multiple trees were blown down onto power lines in Madison.

Thunderstorm Wind, Claiborne

When
May 23, 1:16 PM CST
Where
Claiborne County, 0.59 mi W of Oaklawn
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.000, -91.010

A tree was blown down on Grand Gulf Road.

Thunderstorm Wind, Leake

When
May 23, 1:43 PM CST
Where
Leake County, 3.22 mi ENE of St Ann
Measured
50 kt (58 mph) estimated gust
Property damage
$9,000
Reported by
Utility Company
Coordinates
32.800, -89.600

A tree was blown down onto utility equipment along Harkins Road.

Thunderstorm Wind, Smith

When
May 23, 1:55 PM CST
Where
Smith County, 0.59 mi E of Raleigh
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.030, -89.520

Several trees were blown down across the county.

Hail, Humphreys

When
May 23, 2:25 PM CST
Where
Humphreys County, Silver City
Measured
1 in hail
Reported by
Public
Coordinates
33.100, -90.500

Dime to quarter size hail fell in Silver City.

Thunderstorm Wind, Smith

When
May 23, 2:46 PM CST to 2:52 PM CST
Where
Smith County, 4.88 mi SSW of Mize to 0.59 mi E of Mize
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
31.809, -89.592

Several trees were blown down in the southern part of the county.

Thunderstorm Wind, Winston

When
May 23, 2:50 PM CST to 3:01 PM CST
Where
Winston County, 2.64 mi SSE of Louisville to 0.24 mi SSE of Boon
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
33.095, -89.031

A tree was blown down on Mississippi Highway 397. Another tree was blown down on Crystal Ridge Road.

Thunderstorm Wind, Smith

When
May 23, 3:08 PM CST
Where
Smith County, 4.03 mi SW of Cohay
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
31.880, -89.650

A tree was blown down across a power line along County Road 65 near Highway 28.

Thunderstorm Wind, Newton

When
May 23, 3:19 PM CST to 3:22 PM CST
Where
Newton County, 0.9 mi NE of Decatur to 2.34 mi E of Hickory
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
32.440, -89.110

Trees were blown down across central Newton County. In addition, trees were blown down between Hickory and Chunky.

Thunderstorm Wind, Lauderdale

When
May 23, 3:32 PM CST
Where
Lauderdale County, 4.5 mi NNW of Meehan
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
32.390, -88.900

Trees were blown down.

Thunderstorm Wind, Lauderdale

When
May 23, 3:40 PM CST to 3:52 PM CST
Where
Lauderdale County, 1.5 mi SSE of Post to 0.69 mi N of Shucktown
Measured
54 kt (62 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.510, -88.890

Trees were blown down along Pleasant Ridge Road and along Highway 495.

Thunderstorm Wind, Kemper

When
May 23, 3:59 PM CST
Where
Kemper County, 0.58 mi W of Klondike
Measured
52 kt (60 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
32.620, -88.760

Several trees were blown down in the Prismatic community.

Thunderstorm Wind, Kemper

When
May 23, 4:07 PM CST to 4:13 PM CST
Where
Kemper County, De Kalb to 2.54 mi NNW of Carters
Measured
54 kt (62 mph) estimated gust
Property damage
$12,000
Reported by
Law Enforcement
Coordinates
32.770, -88.650

Trees were blown down across central portions of Kemper County. This included trees that were blown down on Townsend Road in the Carter community.

Thunderstorm Wind, Kemper

When
May 23, 4:16 PM CST
Where
Kemper County, 2.9 mi W of Scooba
Measured
53 kt (61 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
32.830, -88.480

Several trees were blown down in the Scooba area.

Thunderstorm Wind, Lowndes

When
May 23, 4:24 PM CST
Where
Lowndes County, 2.21 mi SE of Wells
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
33.580, -88.370

A tree was blown down near Wolfe Road.

Thunderstorm Wind, Kemper

When
May 23, 4:24 PM CST
Where
Kemper County, 2.36 mi ENE of Wahalak
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
32.912, -88.482

Trees were blown down along Old 45.

Thunderstorm Wind, Noxubee

When
May 23, 4:30 PM CST
Where
Noxubee County, 0.9 mi NE of Shuqualak
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
32.980, -88.570

Two trees were blown down in town.

Thunderstorm Wind, Lowndes

When
May 23, 4:31 PM CST
Where
Lowndes County, 2.68 mi ENE of Kolola Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
33.670, -88.380

A tree was blown down across Caledonia-Kolola Road.

Thunderstorm Wind, Noxubee

When
May 23, 4:31 PM CST
Where
Noxubee County, 1.35 mi WSW of Dinsmore
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
33.070, -88.370

A tree was blown down across Highway 14.

Thunderstorm Wind, Noxubee

When
May 23, 4:33 PM CST
Where
Noxubee County, Paulette
Measured
52 kt (60 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
33.000, -88.430

Trees were blown down in the Paulette community.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2020Every state in 2020This day in weather historyWarnings in Mississippi, May 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 882359, 882412, 882360, 882361, 882362, 882363, 882364, 882365, 882418, 882439, 882366, 882464, 882440, 882447, 882450, 882490, 882491, 882492, 882494, 882500, 882495, 882496, 882497, 882498.